EconPapers    
Economics at your fingertips  
 

Semiparametric quasi maximum likelihood estimation of the fractional response model

Santiago Montoya-Blandón and David Jacho-Chávez ()

Economics Letters, 2020, vol. 186, issue C

Abstract: This paper proposes a new semiparametric estimator of models where the response random variable is a fraction. The estimator is constructed by optimizing a semiparametric quasi-maximum likelihood that utilizes kernel smoothing. Under suitable conditions, the consistency and asymptotic normality of the proposed estimator is established allowing for data-driven bandwidth choices as well as random trimming, and its flexibility and robustness are showcased in a Monte Carlo experiment and an empirical application.

Keywords: Fractional response; Semiparametric estimation; Quasi maximum likelihood; Misspecification (search for similar items in EconPapers)
JEL-codes: C21 C25 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176519303866
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:186:y:2020:i:c:s0165176519303866

DOI: 10.1016/j.econlet.2019.108769

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-03-29
Handle: RePEc:eee:ecolet:v:186:y:2020:i:c:s0165176519303866